\Bibitem{Pla82}
\by V.~P.~Platonov
\paper The arithmetic theory of algebraic groups
\jour Russian Math. Surveys
\yr 1982
\vol 37
\issue 3
\pages 1--62
\mathnet{http://mi.mathnet.ru/eng/rm3706}
\crossref{https://doi.org/10.1070/RM1982v037n03ABEH003230}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=659426}
\zmath{https://zbmath.org/?q=an:0502.20025|0513.20028}
\adsnasa{https://adsabs.harvard.edu/cgi-bin/bib_query?1982RuMaS..37....1P}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=A1983QX05600001}
Linking options:
https://www.mathnet.ru/eng/rm3706
https://doi.org/10.1070/RM1982v037n03ABEH003230
https://www.mathnet.ru/eng/rm/v37/i3/p3
This publication is cited in the following 21 articles:
Akinari Hoshi, Kazuki Kanai, Yamasaki Aiichi, “Norm one tori and Hasse norm principle, III: Degree 16 case”, Journal of Algebra, 2024
V. P. Platonov, “New properties of arithmetic groups”, Russian Math. Surveys, 65:5 (2010), 951–975
Leonid Stern, “Equality of norm groups of subextensions of Sn(n⩽5) extensions of algebraic number fields”, Journal of Number Theory, 102:2 (2003), 257
S. I. Adian, E. I. Zel'manov, G. A. Margulis, S. P. Novikov, A. S. Rapinchuk, L. D. Faddeev, V. I. Yanchevskii, “Vladimir Petrovich Platonov (on his 60th birthday)”, Russian Math. Surveys, 55:3 (2000), 601–610
A. A. Ryzhikov, V. I. Chernousov, “On the classification of the maximal arithmetic subgroups of simply connected groups”, Sb. Math., 188:9 (1997), 1385–1413
B. Mazur, “On the passage from local to global in number theory”, Bull. Amer. Math. Soc., 29:1 (1993), 14
M. Hazewinkel, Encyclopaedia of Mathematics, 1993, 123
V. P. Platonov, A. S. Rapinchuk, “Abstract properties of S-arithmetic groups and the congruence s problem”, Russian Acad. Sci. Izv. Math., 40:3 (1993), 455–476
B Sury, “Congruence subgroup problem for anisotropic groups over semilocal rings”, Proc Math Sci, 101:2 (1991), 87
M. Burger, P. Sarnak, “Ramanujan duals II”, Invent Math, 106:1 (1991), 1
V. P. Platonov, O. I. Tavgen', “Grothendieck's problem on profinite completions and representations of groups”, K-Theory, 4:1 (1990), 89
A. P. Monastyrnyi, V. I. Yanchevskii, “Whitehead groups of spinor groups”, Math. USSR-Izv., 36:1 (1991), 61–100
O. I. Tavgen', “Bounded generation of Chevalley groups over rings of algebraic S-integers”, Math. USSR-Izv., 36:1 (1991), 101–128
A. A. Bondarenko, “On the problem of the maximality of arithmetic subgroups of indefinite orthogonal groups of type (Dl)”, Math. USSR-Sb., 69:2 (1991), 417–430
Alexander J. Hahn, O. Timothy O'Meara, Grundlehren der mathematischen Wissenschaften, 291, The Classical Groups and K-Theory, 1989, 139
M. V. Borovoi, “The abstract simplicity of groups of type Dn over number fields”, Russian Math. Surveys, 43:5 (1988), 213–214
A. S. Rapinchuk, “Multiplicative arithmetic of division algebras over number fields, and the metaplectic problem”, Math. USSR-Izv., 31:2 (1988), 349–379
N. V. Ivanov, “Complexes of curves and the Teichmüller modular group”, Russian Math. Surveys, 42:3 (1987), 55–107
Yu. A. Drakokhrust, V. P. Platonov, “The Hasse norm principle for algebraic number fields”, Math. USSR-Izv., 29:2 (1987), 299–322
Yu. I. Manin, M. A. Tsfasman, “Rational varieties: algebra, geometry and arithmetic”, Russian Math. Surveys, 41:2 (1986), 51–116